advertisement
Question
Posted by: sam | 2010/09/06

Ciplatrim side effects

I was working at night and had a sudden ''''shift'''' in my vision, lasted about 3 seconds then felt extremely dizzy also for about 3 seconds. After that I had a headache which lasted well into the night. Next day I had a dull headache and felt unsteady on my feet and generally not feeling well. Been on Ciplatrim 15mg for a month and a week. What do you think that was? Could it be a side effect of Ciplatrim?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sam
I think you would have had side effects earlier already if there were any. You could have had a drop in your blood pressure due to an irregular heart rythm? If it happens again your doctor should rather have a look to see if they can identify the cause.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Di Britz | 2010/10/23

I was using Reductil for a month, but it was taken off the market. I then went on to Ciplatrim and within 4 days i was terribly constipated with bad abdominal cramps and pains. Is this a normal side-effect of Ciplatrim and should i discontinue it?

Reply to Di Britz
Posted by: Cyberdoc | 2010/09/06

Hallo Sam
I think you would have had side effects earlier already if there were any. You could have had a drop in your blood pressure due to an irregular heart rythm? If it happens again your doctor should rather have a look to see if they can identify the cause.
Dr Bets

Reply to Cyberdoc
Posted by: Cyberdoc | 2010/09/06

Hallo Sam
I think you would have had side effects earlier already if there were any. You could have had a drop in your blood pressure due to an irregular heart rythm? If it happens again your doctor should rather have a look to see if they can identify the cause.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement